# SDR SIMA20150409006

- Difficulty date: April 9, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS DENTS & OIL CANNING BETWEEN FRAME 22 RT, SKIN SPLICE AT JUNCTION 03, BETWEEN STRINGER 9RT & 11RT.  REPAIRED SKIN IAW ERS-EM-53MR-1225.
